# SDR 99ZZZX3168

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N962CC
- Make and model: Cessna 210R
- Aircraft serial: 21064986
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654651A5
- Condition: Worn
- Location: Nr 2
- Part time: 1,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR COMPRESSION TEST, EXCESSIVE LEAKAGE WAS NOTED GOING PAST THE EXHAUST VALVE.  THE EXHAUST VALVE, EXHAUST VALVE GUIDE FOUND TO BE WORN OUT. THERE WAS NO CHOKE LEFT IN THE CYLINDER BORE.  THIS IS A FACTORY RE-MANUFACTURED ENGINE.
